# SDR CALA2024120301388

- Difficulty date: November 30, 2024
- Submitted: December 3, 2024
- Operation: Air carrier
- Aircraft: N66841
- Make and model: Boeing 737924ER
- Aircraft serial: 42182
- Aircraft time: 31,413 hours, 11,449 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

STRONG  FUMES ODOR IN CABIN AND FD.IMPROVED ONCE LEFT PACK OFF RAN BOTH PACKS ON APU AND EACH ENGINE, FULL HOT, FULL COLD ON EACH INDIVIDUAL PACK. NO SMELLS OR DEFECTS NOTED AT THIS TIME.
